# SDR UIEA2019051304183

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20224809
- Part serial: 101168
- Condition: Defective
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE INDICATION ARE ERRATIC TOWARDS CLOSE.( REMOVED AND REPLACED OUTFLOW VALVE ACTUATOR IAW AMM 21-31-04. )
